# SDR ASOA200901070

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 14,334 hours, 12,604 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, SELECTED GEAR UP AND RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MSG.  COMPLIED WITH QRH AND RECEIVED 3 GREEN GEAR DOWN INDICATION.  RETURNED TO DEPARTURE.  [EMERGENCY DECLARED - EMERGENCY VEHICLES ON STANDBY AS A PRECAUTION -- ACFT RETURNED TO DEPARTURE AFTER T/O].
